Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Plan B Pill

Is it normal to have some spotting a few days after taking an emergency contraceptive pill?

Answer Question
 
Anonymous

Asked by Anonymous at 1:50 PM on Nov. 3, 2009 in Pregnancy

Answers (6)
  • I think so. Did any papers come with it? It did for mine. Call the doctors to make sure.
    heatherb8924

    Answer by heatherb8924 at 1:54 PM on Nov. 3, 2009

  • Yeah I read the booklet but it didn't say anything about spotting.
    Anonymous

    Answer by Anonymous at 2:02 PM on Nov. 3, 2009

  • Yes. I had some light spotting about 2-3 days after I finished the plan B pack and then my period came about a week earlier than it should have. The next month everything went right back to normal.
    Anonymous

    Answer by Anonymous at 2:59 PM on Nov. 3, 2009

  • Yes. In some women it can cause spotting. Some will have their periods right away. Most will have their periods early. When you have your period, make sure to eat plenty of raw foods and drink a ton of water. sometimes that surge of hormones can be hard on your body.
    ecodani

    Answer by ecodani at 3:13 PM on Nov. 3, 2009

  • You mean the emergency abortion pill. Why are u posting this in pregnancy!?!?!
    Anonymous

    Answer by Anonymous at 3:46 PM on Nov. 3, 2009

  • The emergency contraceptive pill is not an abortion pill for those who are too ignorant to know otherwise. It doesn't kill anything. It's not more of an abortion than regualr birth control. Which category do you suggest might be a better fit?
    Anonymous

    Answer by Anonymous at 5:30 PM on Nov. 3, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN